A discrete mathematical model SIRS with the evolution of regions to attack infectious diseases
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
У цій статті подано нову математичну модель SIRS, яка описує еволюцію інфекційного захворювання, припускаючи, що просторові основи цієї інфекції також є еволюційними та описуються компартментною моделлю. Запропоновано чотири стратегії боротьби з поширенням хвороби серед окремих людей і регіонів. Для характеристики оптимальних керувань використовується принцип максимуму Понтрягіна, а система оптимальності розв’язується за допомогою ітераційного підходу. Накінець, здійснено чисельне моделювання для підтвердження теоретичного аналізу за допомогою MATLAB.
This paper presents a new SIRS mathematical model describing the evolution of an infectious disease, assuming that the spatial supports of this infection are also evolutionary and obey a compartmental model. We propose four control strategies to manage the spread of the disease among individuals and regions. The Pontryagin maximum principle is employed to characterize the optimal controls, and the optimality system is solved using an iterative approach. Finally, numerical simulations are conducted to validate the theoretical analysis using MATLAB.
This paper presents a new SIRS mathematical model describing the evolution of an infectious disease, assuming that the spatial supports of this infection are also evolutionary and obey a compartmental model. We propose four control strategies to manage the spread of the disease among individuals and regions. The Pontryagin maximum principle is employed to characterize the optimal controls, and the optimality system is solved using an iterative approach. Finally, numerical simulations are conducted to validate the theoretical analysis using MATLAB.
Description
Citation
A discrete mathematical model SIRS with the evolution of regions to attack infectious diseases / Y. Benfatah, I. Khaloufi, H. Boutayeb, H. Laarabi, M. Rachik // Mathematical Modeling and Computing. — Lviv Politechnic Publishing House, 2023. — Vol 10. — No 4. — P. 1071–1083.